# SDR AALA960984

- Difficulty date: June 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720AA
- Make and model: Boeing 727227
- Aircraft serial: 20613
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LEFT STABILIZER REAR SPAR CORD HAS CORROSION TOP SIDE OF LEFT STABILIZER AT REAR SPAR CORD INBOARD END.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLERS PER ESO 11697, DATED 6-17-96.    TST:  64,997 HOURS.  CYCLES, 44,491.  (X)
